# SDR DALA1315030682

- Difficulty date: May 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1710-1718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT DECK PLATE BS 1710-1718, LBL 5-22, REPAIR CORRODED.  REPAIRED IAW ERA 515035-14, REV ORIG AND SRM 53-60-51, FIG 201, REPAIR 2.
